Supergirl Pro Festival Village Schedule

An experience for all ages, the village includes athlete autograph signings, live music, speed painting, clothing, skateboarding, yoga, zumba, fashion, free hairstyling, fitness classes, female DJ competition, sustainability, food trucks, beer & wine garden, female leadership summit, celebrities, and over 50 vendors!

The event is FREE to attend!       

       zumba:expo1

FESTIVAL VILLAGE HOURS

DateTime
Friday, July 2210:00am - 6:00pm
Saturday, July 239:00am - 6:00pm
Sunday, July 249:00am - 6:00pm

Entertainment Schedule:

Friday, July 22

Time EventDescription
8:00am - 5:40pmSurfing Competition Watch the first four rounds of competition as 114 girls move towards the finals
11:00am - 12:00pmInteractive Zumba PerformanceThe Oceanside local Jennifer and her group will bring a high energetic zumba performance on-stage that is highly contagious and will encourage the audience to jump in and join them.Check out one of Jennifer’s zumba classes in Oceanside to dance yourself to fitness. The Oceanside local Jennifer and her group will bring a high energetic zumba performance on-stage that is highly contagious and will encourage the audience to jump in and join them. Check out one of Jennifer’s zumba classes in Oceanside to dance yourself to fitness.
12:05pm - 12:25pmRomantic Rock Fashion Show Romantic Rock is a checkerboard of exquisite colors and unique fabrics expressing avant garde fashion inspired by 1950’s and the beach lifestyle with feminine touches of rock ‘n roll. Every design is created from beginning to the end by Emily Nielsen from the fabric selection, the designing in piece, patterns and sewing every piece. Emily and her team put on a Fashion Show for the Supergirl Pro!
12:30pm - 12:40pmContorting with Cassanna AtyimThis Oceanside local does more than just yoga. With her super bendy body she not only does acrobatic yoga, but also contorting.
12:45pm - 1:15pmSurf WorkoutExtreme Athletics will be taking the stage to show us the best and most efficient way to warm up your body before hitting the waves. Extreme Athletics has more than 20 years of fitness training experience and have compiled some of the most comprehensive training programs for their clients. The specialize in surf specific training from kids starting out in competitive surfing to pros chasing the world title. This Surf Workout will focus on warming up your muscles, increasing your heart rate, controlling your breathing and getting your body and mind focused and ready to tackle to waves.
1:30pm - 2:30pmFamily YogaYoga classes will be provided by Body & Brain Yoga, a local yoga studio in Oceanside. They inspire individuals to have a healthy body, happy heart and powerful brain. Their Family Yoga class is perfect for all ages and all fitness levels that will include basic yoga positions, partner stretching, core strengthening and help to bring out your inner yogi. Please bring your own mat. We will be taking a $10 donation for the class in which will directly benefit our charity partner, Boarding for Breast Cancer. B4BC is a 501(c)3 non-profit foundation that advocates early detection and a healthy, active, sustainable lifestyle as the best means for breast cancer prevention.
2:00pm - 2:30pmAutograph SigningTop surfers will be signing autographs at the Supergirl Pro Info Booth!
2:25pm - 3:15pmTai Chi/ Qi GongBody & Brain Yoga will also be providing a Tai-Chi/QiGong class. This will be a prefect cool-down transition following Family Yoga. The ancient Chinese practice includes movement and awareness exercises, deep breathing and moving mediation to increase one's overall wellbeing. The low-impact movements help with balance, alignment and circulation. Tai-Chi can help lower stress levels, increase muscle control and improve flexibility. It is great for all ages and all fitness levels. We will be taking a $10 donation for the class in which will directly benefit our charity partner, Boarding for Breast Cancer. B4BC is a 501(c)3 non-profit foundation that advocates early detection and a healthy, active, sustainable lifestyle as the best means for breast cancer prevention.
3:30pm - 3:50pm Romantic Rock Fashion ShowRomantic Rock is a checkerboard of exquisite colors and unique fabrics expressing avant garde fashion inspired by 1950’s and the beach lifestyle with feminine touches of rock ‘n roll. Every design is created from beginning to the end by Emily Nielsen from the fabric selection, the designing in piece, patterns and sewing every piece. Emily and her team put on a Fashion Show for the Supergirl Pro!
4:00pm - 4:30pmSeminar on SustainabilityKathleen from B4BC will take the stage to discuss the important topic of sustainability and eco-awareness. A healthy environment equates to healthier human beings and a reduced cancer risk. If everyone works together we can greatly reduce our carbon-footprint. Topics like waste management, energy, transportation, climate change and community involvement as it relates to sustainability are all key issues that need to be addressed. Kathleen will show us how we can work together to make a difference.
4:45pm - 5:15pmSupergirl Concert Series: Jason French
5:30pm - 6:00pmSupergirl Concert Series: Avery

Saturday, July 23

TimeEventDescription  
7:30am - 5:10pmSurfing CompetitionWatch Rounds 4 through 6 as the field is narrowed down to 24 girls moving on to the final day.
11:00am - 12:00pmInteractive Zumba PerformaceThe Oceanside local Jennifer and her group will bring a high energetic zumba performance on-stage that is highly contagious and will encourage the audience to jump in and join them.Check out one of Jennifer’s zumba classes in Oceanside to dance yourself to fitness. The Oceanside local Jennifer and her group will bring a high energetic zumba performance on-stage that is highly contagious and will encourage the audience to jump in and join them. Check out one of Jennifer’s zumba classes in Oceanside to dance yourself to fitness.
12:00pm - 12:15pm Speed Painting with Amy BurkmanAmy Burkman is a professional muralist and multi-media artist, with over eight years of versatile mural experience and over six years of experience as a live art entertainer. Watch as she creates a mural in less than 15 minutes!
12:15pm - 12:45pm Supergirl Concert Series: Corey Harper
1:30pm - 2:00pmMalia Manuel Autograph SigningMalia Manuel will be signing autographs at the B4BC booth!
12:45pm - 1:00pmSpeaker - Christiana Smith: Girls Riders Organization
1:00pm - 2:30pmSupergirl Sound Session presented by JLab AudioSee top female DJs compete for a one year endorsement deal from JLab Audio!
2:30pm - 4:00pmSupergirl Skate Pro presented by Active Ride ShopCome and check out the Supergirl Skate Pro on the Active Ride Shop half pipe in the south parking lot! Top professional female skaters will compete against each other and show impressive tricks!
2:30pm - 2:45pmContorting with Cassanna Atyim
2:45pm - 3:30pmSupergirl Concert Series: Cady Groves
3:30pm - 4:00pmLakey Peterson Autograph SigningLakey Peterson will be singing autographs at the Essentia booth!
3:35pm - 3:50pmSpeed Painting with Amy BurkmanAmy Burkman is a professional muralist and multi-media artist, with over eight years of versatile mural experience and over six years of experience as a live art entertainer. Watch as she creates a mural in less than 15 minutes!
4:00pm - 4:45pmSupergirl Concert Series: Megan Nicole
5:00pm - 6:00pmSupergirl Concert Series: Cody Simpson

Sunday, July 24

TimeEventDescription  
8:15am - 3:15pmSurf CompetitionWatch top girls compete as they make their way to the quarterfinals, semi-finals, and finals!
11:00am - 12:00pmInteractive Zumba PerformaceThe Oceanside local Jennifer and her group will bring a high energetic zumba performance on-stage that is highly contagious and will encourage the audience to jump in and join them.Check out one of Jennifer’s zumba classes in Oceanside to dance yourself to fitness. The Oceanside local Jennifer and her group will bring a high energetic zumba performance on-stage that is highly contagious and will encourage the audience to jump in and join them. Check out one of Jennifer’s zumba classes in Oceanside to dance yourself to fitness.
12:00pm - 1:15pmSupergirl SummitNew to the Paul Mitchell Supergirl Pro in 2016 is the addition of a female leadership summit panel discussion featuring successful women in entertainment, sports, media, education, and business.
12:45pm -1:15pmAutograph Signing Sage Erickson will be signing autographs at the Bare Republic Booth located in the Festival Village!
1:15pm -1:30pmSpeed Painting with Amy BurkmanAmy Burkman is a professional muralist and multi-media artist, with over eight years of versatile mural experience and over six years of experience as a live art entertainer. Watch as she creates a mural in less than 15 minutes!
1:30pm - 2:00pmSupergirl Concert Series: Ellise
2:00pm - 2:45pmCelebrity Surf InvitationalThe Celebrity Surf Invitational returns to the Supergirl Pro event on July 24th in Oceanside, California to raise money for several charitable organizations.
2:00pm - 2:15pmContorting with Cassanna AtyimThis Oceanside local does more than just yoga. With her super bendy body she not only does acrobatic yoga, but also contorting.
2:15pm - 2:45pmAutograph Signing4-time NBA Champion and former Laker, John Salley will be signing autographs at the Live Kombucha Booth
2:15pm - 2:45pmSupergirl Concert Series: Symon
2:45pm - 3:00pmSpeed Painting with Amy BurkmanAmy Burkman is a professional muralist and multi-media artist, with over eight years of versatile mural experience and over six years of experience as a live art entertainer. Watch as she creates a mural in less than 15 minutes!
3:00pm - 3:30pmSupergirl Concert Series: Olivia Holt
3:30pm - 4:00pmSupergirl Pro Awards Ceremony
4:00pm - 4:45pmSupergirl Concert Series: Alexi Blue
5:00pm - 5:45pmSupergirl Concert Series: Daya